# SDR DXTA200702273

- Difficulty date: June 17, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600393
- Aircraft time: 9,567 hours, 7,789 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

POWER BRAKE SYSTEM FAILURE (POWER BRAKE LOW PRESS AND ANTI-SKID INOP LIGHT ON) LIGHT STAYS ON.  [07-10-07]   FOUND THE BRAKE PRESSURE RELIEF VALVE STUCK IN THE OPEN POSITION. REMOVED AND REPLACED THE RELIEF/BLEED VALVE IAW CESSNA CITATION 560 ULTRA 20-10-06. OPERATIONAL CHECK WAS SATISFACTORY & NO LEAKS NOTED AT THIS TIME
